# SDR QXEA2009021800128

- Difficulty date: February 16, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N618QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10205
- Aircraft time: 11,600 hours, 8,262 cycles
- System (JASC): 3450 · Dependent Position Determining System
- Part: Antenna
- Part number: AG82200008
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - THE TCAS OMNI DIRECTIONAL ANTENNA HAS PITTING CORROSION ON THE BASE.  REPLACED THE ANTENNA.  OPERATIONAL CHECKS GOOD.
